skin-hair-icon
Body etiching
No problem with health but suddenly etching pain on my body since night. Plz suggest me a cream or pill that will help calm down this etching problem on body skin. Am unable to go to doctor
29 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Use levocetrizine tablets at night... please send photos for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.